Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 303, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 9, 2016, 6:08 PM CDT for McPherson County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 6:08 PM CDT (23:08 UTC)
- Expired
- Sep 9, 2016, 7:01 PM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McPherson County, KS
The radar
The Wichita radar (KICT), 83 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
657
WUUS53 KICT 092308
SVRICT
KSC113-100015-
/O.NEW.KICT.SV.W.0303.160909T2308Z-160910T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCPHERSON...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MCPHERSON...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 50 AND 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3825 9737 3823 9792 3842 9785 3858 9755
3861 9737
TIME...MOT...LOC 2308Z 247DEG 13KT 3838 9772
HAIL...1.00IN
WIND...60MPH
$$
KETCHAM3 follow-up statements
746
WWUS53 KICT 092320
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT FRI SEP 9 2016
KSC113-100015-
/O.CON.KICT.SV.W.0303.000000T0000Z-160910T0015Z/
MCPHERSON KS-
620 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN MCPHERSON COUNTY...
AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCPHERSON...
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCPHERSON...INMAN...GALVA...CANTON...MCPHERSON AIRPORT AND ROXBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3823 9789 3849 9766 3858 9755 3861 9737
3825 9737
TIME...MOT...LOC 2320Z 247DEG 13KT 3840 9767
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE309
WWUS53 KICT 092350
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT FRI SEP 9 2016
KSC113-100015-
/O.CON.KICT.SV.W.0303.000000T0000Z-160910T0015Z/
MCPHERSON KS-
650 PM CDT FRI SEP 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN MCPHERSON COUNTY...
AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CANTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3824 9761 3842 9744 3861 9737 3825 9737
TIME...MOT...LOC 2350Z 281DEG 22KT 3830 9742
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE870
WWUS53 KICT 100001
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT FRI SEP 9 2016
KSC113-100010-
/O.CAN.KICT.SV.W.0303.000000T0000Z-160910T0015Z/
MCPHERSON KS-
701 PM CDT FRI SEP 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN
CANCELLED. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS LINE OF THUNDERSTORMS.
LAT...LON 3824 9761 3842 9744 3861 9737 3825 9737
TIME...MOT...LOC 2359Z 247DEG 13KT 3832 9737
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:38 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Sep 9, 2:38 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Wichita KS 238 PM CDT FRI SEP 9 2016 .SHORT TERM...(This evening through Monday night) Issued at 236 PM CDT Fri Sep 9 2016 A cold front bisecting central and southwest Kansas is progged to move south and east becoming a focus for deep moist convection this afternoon and evening. Cinh is progged to erode by 20-21z with some clearing in the wake of morning shower activity. This should support scattered to numerous storms developing with convergence along the southward advancing cold front late this afternoon and evening. The airmass ahead of the front remains moist with high PWATS and deep warm cloud depths progged. This will support torrential rainfall once again but the front is expected to be progressive limiting the duration of the heaviest rain with the highest amounts in the 1-3" range expected across mainly southeast KS. A few reports of large hail and damaging winds are also expected within a moderatly unstable airmass with deep layer shear of 30-40 kts. Sat-Sun...A stable post-frontal regime is anticipated over the weekend with highs falling back into the mid and upper 70s across the area on Sat. A ridge of high pressure will bring light winds and sunny conditions. Surface high pressure will translate eastward over the Ohio Valley area on Sunday allowing breezy southerly winds to return to central KS with highs remaining below climate normals with readings in the upper 70s/lower 80s. A shortwave trough is progged to approach late Monday while another front sags into the Central Plains. Maintained low pops across central KS Monday afternoon with chances increasing across much of the region on Monday night. .LONG TERM...(Tuesday through Friday) Issued at 236 PM CDT Fri Sep 9 2016 The large scale pattern will feature a mid/upper trough over the Central Great Basin area while southwest mid/upper flow is progged over the Central Plains states early in the week. This trough is progged to track eastward over the Northern Rockies toward the Northern Plains through the week. This may allow unsettled weather to persist through much of the upcoming week as more subtle shortwave troughs lift northeast across the Rockies keeping low probabilities for showers and storms in the forecast. Seasonably cool temperatures are also anticipated with highs in the 70s and low 80s while lows remains mostly in the 60s. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1226 PM CDT Fri Sep 9 2016 A cold front will push through the area this afternoon and evening. With copious amounts of moisture in the atmosphere, thunderstorms are likely at KICT, KHUT, and KCNU and possible at KRSL, KSLN, and KGBD through at least 04z. Some storms may be severe but main issue will be heavy rains. In and around the storms, we could see mvfr cigs and vsbys and possibly ifr. Close attention will be needed. Once the front passes, the winds will be from the north and skies will clear. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 59 77 54 81 / 90 0 0 0 Hutchinson 56 76 54 81 / 90 0 0 0 Newton 57 76 53 79 / 90 0 0 0 ElDorado 59 76 53 79 / 90 0 0 0 Winfield-KWLD 61 78 54 81 / 90 0 0 0 Russell 51 76 54 83 / 20 0 0 0 Great Bend 52 75 54 83 / 40 0 0 0 Salina 55 76 53 81 / 90 0 0 0 McPherson 56 76 53 80 / 90 0 0 0 Coffeyville 63 78 51 81 / 80 10 0 0 Chanute 61 77 50 79 / 80 0 0 0 Iola 61 76 51 78 / 80 0 0 0 Parsons-KPPF 62 77 51 80 / 80 10 0 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && SHORT TERM...MWM LONG TERM...MWM AVIATION...CWH
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 403 PM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 403 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING REPORTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 9, 12:48 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1248 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM FLASH FLOOD 3 E YATES CENTER 37.87N 95.69W
09/09/2016 WOODSON KS PUBLIC
HIGH WATER WAS AFFECTING HIGHWAY 54 EAST OF YATES CENTER.
&&
CDJSpecial weather statement, Sep 9, 5:29 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 529 PM CDT FRI SEP 9 2016 KSZ051-092315- MCPHERSON KS- 529 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS... * UNTIL 615 PM CDT * AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER LINDSBORG...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LINDSBORG AND ROXBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3861 9737 3844 9737 3845 9770 3861 9777 TIME...MOT...LOC 2228Z 247DEG 10KT 3854 9766 KETCHAM
Special weather statement, Sep 9, 6:00 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT FRI SEP 9 2016
KSZ067-100000-
RENO KS-
600 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SOUTH HUTCHINSON...MOVING EAST
AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...SOUTH HUTCHINSON...BUHLER...NICKERSON...
WILLOWBROOK AND HUTCHINSON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3817 9813 3817 9771 3804 9770 3801 9770
3797 9808
TIME...MOT...LOC 2300Z 250DEG 13KT 3806 9802
KETCHAMLocal storm report, Sep 9, 6:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 WNW MCPHERSON 38.41N 97.78W
09/09/2016 M1.00 INCH MCPHERSON KS TRAINED SPOTTER
&&
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:01 PM CDT | Special Weather Statement | ICT | Rice | 29 min |
| Sep 8, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| Sep 8, 7:20 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 25 min |
| Sep 8, 7:23 PM CDT | Areal Flood Warning | ICT | Rice | 13 hr |
| Sep 8, 7:37 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Sep 8, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 31 min |
| Sep 8, 7:50 PM CDT | Special Weather Statement | ICT | Rice | 25 min |
| Sep 8, 7:56 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Sep 8, 8:02 PM CDT | Areal Flood Warning | ICT | McPherson, Marion | 40 hr |
| Sep 8, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 65 min |
| Sep 8, 8:18 PM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 42 min |
| Sep 8, 8:29 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 46 min |
| Sep 8, 8:40 PM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 35 min |
| Sep 8, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 54 min |
| Sep 8, 9:05 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Sep 8, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 31 min |
| Sep 8, 9:19 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 26 min |
| Sep 8, 9:21 PM CDT | Special Weather Statement | ICT | Chase, Marion | 24 min |
| Sep 8, 9:38 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 37 min |
| Sep 8, 9:43 PM CDT | Special Weather Statement | ICT | Harper, Harvey, Sedgwick, Sumner | 32 min |
| Sep 8, 9:46 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 29 min |
| Sep 8, 10:08 PM CDT | Areal Flood Warning | ICT | Chase | 12 hr |
| Sep 8, 10:20 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sumner | 25 min |
| Sep 8, 10:21 PM CDT | Special Weather Statement | ICT | Butler, Chase | 24 min |
| Sep 8, 10:22 PM CDT | Special Weather Statement | ICT | Elk, Wilson | 38 min |
| Sep 8, 10:49 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sedgwick, Sumner | 41 min |
| Sep 8, 11:06 PM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 8, 11:11 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 12:15 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 9 hr |
| Sep 9, 12:17 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 9, 1:39 AM CDT | River Flood Warning | ICT | Kingman | 32 hr |
| Sep 9, 2:45 AM CDT | Flash Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 11 hr |
| Sep 9, 3:44 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 10 hr |
| Sep 9, 4:01 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 42 hr |
| Sep 9, 5:09 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Sep 9, 5:24 AM CDT | Flash Flood Warning | ICT | Butler | 8 hr |
| Sep 9, 5:40 AM CDT | River Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 6:37 AM CDT | River Flood Warning | ICT | Sumner | 69 hr |
| Sep 9, 6:43 AM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| Sep 9, 7:35 AM CDT | Flash Flood Warning | ICT | Sedgwick | 7 hr |
| Sep 9, 7:39 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 9, 7:49 AM CDT | River Flood Warning | ICT | Wilson | 48 hr |
| Sep 9, 7:50 AM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Marion | 26 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase, Lyon | 64 hr |
| Sep 9, 8:20 AM CDT | Areal Flood Warning | ICT | Chase | 9 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Allen | 53 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Sep 9, 9:37 AM CDT | River Flood Warning | ICT | Sedgwick | 36 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler | 52 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 52 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:07 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:38 AM CDT | Areal Flood Warning | ICT | Chase | 7 hr |
| Sep 9, 1:14 PM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 9, 1:21 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 8 hr |
| Sep 9, 1:25 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 8 hr |
| Sep 9, 3:33 PM CDT | River Flood Warning | ICT | Sumner | 41 hr |
| Sep 9, 5:16 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 5:20 PM CDT | Areal Flood Warning | ICT | Chase | 18 hr |
| Sep 9, 5:29 PM CDT | Special Weather Statement | ICT | McPherson | 46 min |
| Sep 9, 6:00 PM CDT | Special Weather Statement | ICT | Reno | 60 min |
| Sep 9, 6:20 PM CDT | Special Weather Statement | ICT | Harper | 55 min |
| Sep 9, 6:33 PM CDT | Special Weather Statement | ICT | Marion | 57 min |
| Sep 9, 6:43 PM CDT | Special Weather Statement | ICT | Reno | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.